Asthma help

Hi. I've had a cold which then made my asthma worse. The doctor gave me steroids for 5 days but i was still using my inhaler a lot. I have been coughing up like a white coloured phlegm. Im ok if i sat down but when i do anything my chest goes tight again. I saw the asthma nurse. She said i wasn't wheazy but upped my preventor from seretide 50 to seretide 125 😕 i dont understand why they would up this if im not wheazy. Any help would be appreciated.



3 Replies

  • Hi Loz

    Not everybody is wheezy but you can have other signs, but they like to say that to reassure you I think.

    It's a good thing to up your preventer because you are still coughing and feel tight-chest it means you will inhale more steroids, which will help with the inflammation.

    Use your spacer or aerochamber so it gets down your lungs properly and rinse your mouth etc to avoid thrush.

    If you don't improve or feel poorly make sure to see the GP.

    Take care Loz

  • Thank you. That's put my mind at rest☺

  • You're welcome :))

You may also like...